MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 32MM X 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71339550
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/28/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to right hip recurring dislocation.Procedure: revision right total hip arthroplasty of acetabular component and femoral head.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
R3 0 DEG XLPE ACET LNR 32MM X 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
robert rust
1450 brooks road
memphis, TN 38116
MDR Report Key6541033
Report Number1020279-2017-00314
Device Sequence Number16370173
Product Code MBL
UDI-Device Identifier03596010598806
UDI-Public03596010598806
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71339550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/03/2017
07/23/2024
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date10/03/2017
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD PART#71343200 LOT#UNKNOWN; SCREW PART# 71332525 LOT# UNKNOWN; SHELL PART# 71335550 LOT# UNKNOWN; STEM PART# 71356006 LOT# UNKNOWN; FEMORAL HEAD PART#71343200 LOT#UNKNOWN; SCREW PART# 71332525 LOT# UNKNOWN; SHELL PART# 71335550 LOT# UNKNOWN; STEM PART# 71356006 LOT# UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexFemale